Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 35238, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/35238

The Armendariz module and its application to the Ikeda-Nakayama module

Department of Mathematic, Faculty of Science-Literature, Kocatepe University, ANS Campus, Afyon 03200, Turkey

Received 21 December 2005; Revised 5 July 2006; Accepted 5 September 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Tamer Koşan, “The Armendariz module and its application to the Ikeda-Nakayama module,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 35238, 7 pages, 2006. doi:10.1155/IJMMS/2006/35238